Go to content
UR Home

Real closures of semi-local rings and extension of real places

Knebusch, Manfred (1973) Real closures of semi-local rings and extension of real places. Bulletin of the American Mathematical Society 79 (1), pp. 79-81.

[img]
Preview
PDF
Download (5MB)
Date of publication of this fulltext: 10 Feb 2010 06:11

Other URL: http://projecteuclid.org/DPubS/Repository/1.0/Disseminate?view=body&id=pdf_1&handle=euclid.bams/1183534294


Export bibliographical data



Item type:Article
Date:1973
Institutions:Mathematics > Professoren und akademische Räte im Ruhestand > Prof. Dr. Manfred Knebusch
Dewey Decimal Classification:500 Science > 510 Mathematics
Status:Published
Refereed:Yes, this version has been refereed
Created at the University of Regensburg:Unknown
Item ID:12727
Owner only: item control page

Downloads

Downloads per month over past year

  1. Homepage UR

University Library

Publication Server

Contact:

Publishing: oa@ur.de

Dissertations: dissertationen@ur.de

Research data: daten@ur.de

Contact persons